Vol. 62, No. 2, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Uniqueness theorems for taut submanifolds

Michael Freedman

Vol. 62 (1976), No. 2, 379–387
Mathematical Subject Classification
Primary: 57D65, 57D65
Milestones
Received: 19 May 1975
Published: 1 February 1976
Authors
Michael Freedman
Station Q, Microsoft
University of California, Santa Barbara
CNSI Bldg. Rm 2245
Santa Barbara CA 93106-6105
United States
http://stationq.cnsi.ucsb.edu/~freedman/